Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Experienced strong feeling of passing out. Was dizzy, hot and clammy with chest pain. Take Ramipiril. Advise?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
I have just experienced a very very strong feeling of passing out, I was feeling very dizzy and then went hot and clammy. For the last few days I have had very slight chest pains which I put down to "wind"

I take 10mg Ramipril daily

kind regards
Posted Wed, 18 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Chakravarthy Mazumdar 27 minutes later
Brief Answer:
Check the blood pressure and pulse soon

Detailed Answer:

You are displaying the symptoms as if the blood flow to the brain diminished and bypassed to the peripheries like your arms and legs. With previous days incidents of chest pain I would immediately advise my patients to check for blood pressure, pulse and ECG at the Emergency room.

Once the life threatening reasons are ruled out I could safely evaluate the other reasons for such symptoms.

Hope there is a direction ahead for you with my reply.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor